The Ramanujan Journal

, Volume 21, Issue 3, pp 263–266 | Cite as

The Dirichlet series for the exterior square L-function on GL(n)



We present an elementary derivation of the Jacquet–Shalika construction for the exterior square L-function on GL(n), as a classical Dirichlet series in the Fourier coefficients A(m 1,…,m n−1).

Exterior square L-function Automorphic form GL(n

Mathematics Subject Classification (2000)



Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Bump, D., Friedberg, S.: The exterior square automorphic L-functions on GL(n). In: Festschrift in Honor of I. I. Piatetski-Shapiro on the Occasion of his Sixtieth Birthday, Part II, Ramat Aviv, 1989. Israel Math. Conf. Proc., vol. 3, pp. 47–65. Weizmann, Jerusalem (1990) Google Scholar
  2. 2.
    Goldfeld, D.: Automorphic Forms and L-functions for the Group \(\mathrm{GL}(n,\bold R)\) . Cambridge Studies in Advanced Mathematics, vol. 99. Cambridge University Press, Cambridge (2006). With an appendix by Kevin A. Broughan Google Scholar
  3. 3.
    Jacquet, H., Shalika, J.: Exterior square L-functions. In: Automorphic Forms, Shimura Varieties, and L-functions, vol. II, Ann Arbor, MI, 1988. Perspect. Math., vol. 11, pp. 143–226. Academic Press, Boston (1990) Google Scholar
  4. 4.
    Littlewood, D.E.: The Theory of Group Characters and Matrix Representations of Groups. Oxford University Press, New York (1940) Google Scholar

Copyright information

© Springer Science+Business Media, LLC 2009

Authors and Affiliations

  1. 1.Department of MathematicsColumbia UniversityNew YorkUSA

Personalised recommendations